MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KITS MI,5F,40CM,NIT/TUN7C; INTORDUCER, CATHETER

VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KITS MI,5F,40CM,NIT/TUN7C; INTORDUCER, CATHETER
Model Number 7250V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 05/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#:(b)(4).An investigaion has been opened to review historical data and risk documentation.A follow up report will be submitted after investigation.
 
Event or Problem Description
It was reported that: abscess drainage on patient was being performed and in the initial access, a piece of the wire tip broke off and was left in the patient.Additional information has been requested from the account and a follow up report will be submitted on receipt of this info.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).There was no product returned for this complaint.No returned product evaluation could be completed.The supplier for introducer wires was informed.A dhr review was completed.All processes were followed correctly.No non-conformances were noted.Case details were reviewed.Customer stated a piece of wire tip broke off and left in the patient.No unit was returned to vsi/teleflex for evaluation.It is unknown what damages were incurred on the mik wire and how much of the tip was separated.Additional information was requested.No response was received.A manufacturing record review was completed by the supplier and no related nonconformances were found.Based on the limited information, the most likely root cause of the issue is undeterminable.

Brand Name
VSI MICRO-INTRODUCER KITS MI,5F,40CM,NIT/TUN7C
Common Device Name
INTORDUCER, CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key16960144
Report Number2134812-2023-00024
Device Sequence Number5392277
Product Code DYB
UDI-Device Identifier10841156107192
UDI-Public10841156107192
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/06/2024
Device Model Number7250V
Device Catalogue Number7250V
Device Lot Number73J2100779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Supplement Date Received by Manufacturer05/04/2023
Initial Report FDA Received Date05/19/2023
Supplement Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown